# SDR CA970410002

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 2027500500
- Condition: Bushing Adrift
- Location: Flap
- Part time: 1,538 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PLASTIC BUSHING IN FLAP ACTUATING DRIVE SYSTEM, UNDER THE PILOT'S SEAT, FOUND ADRIFT.
